# SDR FDEA200905181707

- Difficulty date: May 18, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 29,446 hours, 9,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772518202
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT POLISH OF LOWER FUSELAGE BELLY FOUND 1 EA DENT WITH FILLER BELOW   FWD CARGO ENTRY DOOR BETWEEN FR 23 AND FR 24,R/H STRINGER 43 AND 44. AFTER REMOVAL OF DENT FILLER DENT MEASURED OUT OF LIMITS IAW A300 -600 FRIEGHTER   SRM 53-13-12,FIG 103. CUT OUT DAMAGED AND INSTALLED EXTERNAL SKIN REPAIR DOUBLER   AT FWD LOWER CARGO DOOR ENTRY BETWEEN FR 23 AND FR 24 AND STRINGERS 43 AND 44   IAW A300-600 FRIEGHTER SRM 53-10-12,FIG 210,PAGE 307/308 AND REF SRI 53-10-12-2-004-00.
